I have been taking wellbutrin (100mg) 2x a day and yesterday was my first 3x a day (per my doctor's... instructions), but it's giving me terrible insomnia.
I want to stop taking it, also because I have been taking an occasional xanax and read that if I stop taking the xanax I might have a seizure.
So if I have been taking the wellbutrin 100mg 2x a day as of about 5-6 days and yesterday I took 3 and have only taken 2 today, is it safe to not take the 3rd today, then do 2 more days of 2 pills, then 2 days of 1 pill, then 2 days of 1/2 pill, then stop? How can I stop? I'm afraid of the seizures and I think the depression is more related to being home sick (cross-country move) and use of something called kratom which I am stopping taking and has it's W/Ds.
So, can someone help with the wellbutrin taper given my usage of it to date:
4-5 days: 2x 100mg @ 12 hrs apart
yesterday: 3x 100mg @ 7 hr intervals
today: 2x so far (8am and 3pm)
Thanks in advance!